# SDR ASAA2019080230270

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,750 hours, 14,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON RECALL LIGHT EXTINGUISHED UPON PRESSING MASTER CAUTION TO RESET. GROUNDED - YES. RAN PACK/ZONE TEMP CONTROLLER BITE TEST FOUND TCV FAULT RAN SYSTEM CHECK REF B737-800 AMM 21-61-00 SYSTEM OP CHECKS GOOD RESET TEMP CONTROLLER NO DEFECTS NOTED.
